# SDR AU981006

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Part number: LW19332
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 CYLINDER CONNECTING ROD CRACKED.  FOUND USING FLUORESCENT MAGNETIC PARTICLE TECHNIQUE.
